Record number :
931500
Title of article :
Rough oscillatory singular integral operators of nonconvolution type
Author/Authors :
Ahmad Al-Salman، نويسنده ,
Issue Information :
دوهفته نامه با شماره پیاپی سال 2004
Pages :
17
From page :
72
To page :
88
Abstract :
In this paper, we study a classes of oscillatory singular integral operators of nonconvolution type with phases more general than polynomials. We prove that such operators are bounded on Lp provided their kernels satisfy a very weak condition. In addition, we also study the related truncated oscillatory singular integral operators. Moreover, we present a class of unbounded oscillatory singular integral operators.  2004 Elsevier Inc. All rights reserved.
Keywords :
Block spaces , Truncated maximal oscillatory singular integrals , Oscillatory singular integral operators , Rough kernels , Lp estimates , Hardy–Littlewood maximalfunction
Journal title :
Journal of Mathematical Analysis and Applications
Serial Year :
2004
Link To Document :
بازگشت